IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Shorting selfadjoint operators in Hilbert spaces
Autor/es:
JUAN GIRIBET,; ALEJANDRA MAESTRIPIERI; FRANCISCO MARTÍNEZ PERÍA
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Referencias:
Año: 2008 vol. 428 p. 1899 - 1899
ISSN:
0024-3795
Resumen:
Given a closed subspace S of a Hilbert space H and a (bounded) selfadjoint operator B acting on H, a min-max representation of the shorted operator (or Schur complement) of B to S is obtained under compatibility hypotheses. Also, an extension of Pekarev´s formula is given.